Toggle Main Menu Toggle Search

Open Access padlockePrints

Complex symmetric differential operators on Fock space

Lookup NU author(s): Professor Mihai Putinar


The full text of this item is currently under embargo and cannot be made publicly available until after publication.

Publication metadata

Author(s): Hai PV, Putinar M

Publication type: Article

Publication status: Published

Journal: Journal of Differential Equations

Year: 2018

Volume: 265

Issue: 9

Pages: 4213-4250

Print publication date: 05/11/2018

Online publication date: 19/06/2018

Acceptance date: 02/04/2018

Date deposited: 14/06/2018

ISSN (print): 0022-0396

ISSN (electronic): 1090-2732

Publisher: Academic Press Inc.


DOI: 10.1016/j.jde.2018.06.003


Altmetrics provided by Altmetric